# SDR GTIA030303

- Difficulty date: April 25, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Stud
- Condition: Inoperative
- Location: Ground
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH OVERHEAD EMERGENCY LIGHTS AT STA 636 ARE INOPERATIVE.  REMOVED AND REPLACED GROUND STUDS 5221 AND 5222.
